Convolution of second order linear recursive sequences II.

Tamás Szakács 1
  • 1 Institute of Mathematics and Informatics, Eszterházy Károly University, H-3300 Eger, , Eszterházy Tér , Hungary

Abstract

We continue the investigation of convolutions of second order linear recursive sequences (see the first part in [1]). In this paper, we focus on the case when the characteristic polynomials of the sequences have common root.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] T. Szakács: Convolution of second order linear recursive sequences I. . Annales Mathematicae et Informaticae 46 (2016) 205-216.

  • [2] M. Griffths, A. Bramham: The Jacobsthal numbers: Two results and two questions. The Fibonacci Quarterly 53 (2) (2015) 147-151.

  • [3] OEIS Foundation Inc.: The On-Line Encyclopedia of Integer Sequences. http://oeis.org

  • [4] Z. Zhang, P. He: The Multiple Sum on the Generalized Lucas Sequences. The Fibonacci Quarterly 40 (2) (2002) 124-127.

  • [5] W. Zhang: Some Identities Involving the Fibonacci Numbers. The Fibonacci Quarterly 35 (3) (1997) 225-229.

  • [6] S. Vajda: Fibonacci & Lucas numbers, and the golden section. Ellis Horwood Books In Mathematics And Its Application (1989).

  • [7] J.P. Jones, P. Kiss: Linear recursive sequences and power series. Publ. Math. Debrecen 41 (1992) 295-306.

OPEN ACCESS

Journal + Issues

Search